Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 327682, 9 pages
Research Article

Soliton Solutions for the Wick-Type Stochastic KP Equation

1Department of Information and Computation of Science, Guangxi University of Technology, Liuzhou, Guangxi 545006, China
2Institute of Applied Physics and Computational Mathematics, P.O. Box 8009, Beijing 100088, China

Received 10 September 2012; Accepted 28 November 2012

Academic Editor: Peicheng Zhu

Copyright © 2012 Y. F. Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. F. Guo, L. M. Ling, and D. L. Li, “Soliton Solutions for the Wick-Type Stochastic KP Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 327682, 9 pages, 2012. doi:10.1155/2012/327682